Yliopiston etusivulle Suomeksi På svenska In English Helsingin yliopisto

Über die Berechnung des Mittelfehlers des Resultates einer Linientaxierung.

Show full item record

Avaa tiedosto Vie RefWorksiin
Title: Über die Berechnung des Mittelfehlers des Resultates einer Linientaxierung.
Author: Lindeberg, J. W.
Citation: Acta Forestalia Fennica. 1923. 25(5): 1-22.
ISSN: 0001-5636
URI: http://hdl.handle.net/10138/17068
Date: 1923

Files in this item

Files Description Size Format View/Open
25-1923_Lindeberg.pdf 8.533Mb PDF View/Open
This item appears in the following Collection(s)

Show full item record

Search Helda


Advanced Search

Browse

My Account